# SDR DALA2019012800569

- Difficulty date: January 27, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TYPE EXFOLIATION ON SPLICE STA Y=898.500 BTW L27R TO L26L AT AFT CARGO COMPARTMENT AMDS 5331-2001. (CCT). NRC 00165: CORROSION LEVEL 2. SPLICE STA Y=898.500 BTW L27R TO L26L WAS REPLACED PER SRM 51-41-05. (UT) WAS ACCOMPLISHED PER NDT SPM 04-00-07 PAR. 5 FIG. 3 (SHEET 1 AND 2) ON SPLICE STA Y= 898.500 BTW L27R TO L26L AT AFT CARGO COMPARTMENT. ORIGINAL THICKNESS IS 0.080" AND REMAINING THICKNESS IS 0.016" THEREFORE IT IS OUT OF LIMITS AND MUST BE REPLACED PER 53-00-00-1A FIG 103. TOOLS USED: 38 DL PLUS EXP 20AUG19 S/N: 140939908, TRANSDUCER V260-RM S/N: 1087478. (LP #0921207)
